I have read many on this forum who have taken or do take Lexapro. I took 10mg. Monday night and got really sick in night so I cut it to 1/2 for two nights - last night was worse - nausea, chills, sweats, etc. The doctor did not give me anything else to take - do most of you take something to get through the first weeks or ? I don't have time to sit around and be sick waiting for this drug to work. I don't feel anxious or nervous more than normal but doc thinks my sick spells are from anxiety. I have been waking up with nausea, cramps, sometimes chills once in a while - maybe 2 times a week sometimes and sick for about 5 hours. Thanks for any info.
Hi there, I am on Lexapro 10mg. I am on my 11th day, the first 5 days were really bad as far as nausea went, but now I don't have any. I had all the side effects you had describe yourself. The ones I now have is insomnia during the night, sleeping during the day (may have to switch from taking my pill at night to day time) dizziness off and on, and spaciness. Other than that, the chills and sweats have gone, my anxiety increased for the first few days, but seem to be much better. I say to stick it out for at least two weeks. I was so ready to quit after the first 4 days, but kept going, and I still don't like the spaciness and dizziness, but I am hoping that will also go away sometime as well. My Dr. thought they would, but she said it can take up to a month. Good luck! Michelle
I started on Lexapro Monday night also. HORRIBLE I had all of the side affects then on Tuesday I was up from 3:00 am and on. I quit! I couldn't deal with the dizziness etc. I have a friend who takes it. He says the first 5 days are like this but it goes away. Guess what, I'm not sticking it out. I have to function. Sorry to be negative but I cannot handle it!
I rarely post, but hang in there on the Lexapro. I've taken it for over a year and it's been a really good thing. I don't have any symptoms and I do take mine in the morning. Not sleepy anymore (and don't really remember having any nausea). Good luck!